# SDR TWAA9812512

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND INTERCOSTAL CRACKED 3 INCHES FWD OF STA 294, AT ZERO BL.  FABRICATED NEW INTERCOSTAL FROM 2024-0 ALUM MATERIAL HEAT TREATED TO 2024T3 PER REMOVED INTERCOSTAL.  INSTALLED IN ACFT USING HI-LOKS AND MS20470AD RIVETS, PER DOUGLAS PRINT 3913577.
